MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) B125 V1.5; MONITOR, PHYSIOLOGICAL, PATIENT

GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) B125 V1.5; MONITOR, PHYSIOLOGICAL, PATIENT
Medical Device Problem Codes Device Alarm System (1012); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.A1-6: not provided by the customer.Ge healthcare's investigation is on-going.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that the monitor still displayed a "normal" ecg and spo2 when the patient was in cardiac arrest.The patient was coded but did not survive.
 
Additional Manufacturer Narrative
Ge healthcare (gehc) investigated by reviewing the device log files, testing the actual device involved and interviewing clinical staff.The customer did not provide any additional details about the patient.The device was tested by a gehc field engineer who found no deficiencies related to the spo2 and ecg functions.In addition, the monitor was confirmed to be alarming appropriately.Per engineering review of the log files, the monitor provided multiple alarms for the event including brady, vtach, vfib/vtac, and asystole.Based on the information available, gehc's investigation concluded that there was no indication of a device malfunction and that no further actions are needed.

Brand Name
B125 V1.5
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
kristof soos
3110 n grandview blvd
milwaukee, WI 53188
MDR Report Key22338911
Report Number9710602-2025-02004
Device Sequence Number21097393
Product Code MHX
UDI-Device Identifier00840682138581
UDI-Public(01)00840682138581(11)191010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown